# SDR MALA050303

- Difficulty date: March 24, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 18,939 hours, 20,521 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Rail
- Condition: Corroded
- Location: Airstair
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K CHECK IN BNA FOUND PAX DOOR STEP RAIL ASSEMBLY IS CORRODED AND WILL BE REPLACED WITH A NEW PART, P/N 7253710-871 IAW SRM 51-40-21 AND 51-40-22.
